# SDR CALA2022050601162

- Difficulty date: May 6, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 63,091 hours, 27,405 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Valve
- Part number: E03A00
- Condition: Failed
- Location: Engine Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

G RSVR OVHT DISPLAYED ON UPPER ECAM SCREEN. - HYD FAULT-OVER HEAT INDICATION EXTINGUISHED AFTER  6 MIN WITH SYSTEM SECURED. ACP TEM 29-11-00-810-802A UP TO UP THROUGH ITEM 3. COULD NOT DUPICATE OVERHEAT. NEED TO ACP ITEM 4D. R/R ENGINE PUMP FIRE -VALVE IAW AMM 29-11-52 PER TCM 29-11-00-810-802-A STEP 4 D, LEAK OPS CHECK SATISFIED PER 29-10-00-720-001-A. ADD EMP:291296 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1196223  SN OFF 9146 VALVE, SHUTOFF,  OFF 31-2913-9-9006 9146 ON 31-2913-9-9006 2920
